Journal of the Mathematical Society of Japan

Lagrangian submanifolds of Cn with conformal Maslov form and the Whitney sphere

Antonio ROS and Francisco URBANO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 50, Number 1 (1998), 203-226.

Dates
First available in Project Euclid: 30 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1225376795

Digital Object Identifier
doi:10.2969/jmsj/05010203

Mathematical Reviews number (MathSciNet)
MR1484619

Zentralblatt MATH identifier
0906.53037

Subjects
Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 53C40: Global submanifolds [See also 53B25]

Citation

ROS, Antonio; URBANO, Francisco. Lagrangian submanifolds of $C^{n}$ with conformal Maslov form and the Whitney sphere. J. Math. Soc. Japan 50 (1998), no. 1, 203--226. doi:10.2969/jmsj/05010203. https://projecteuclid.org/euclid.jmsj/1225376795


Export citation